MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPX HANDSWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP TPX HANDSWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 7400-009-000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use in a procedure at the user facility, the device was continuously running (run-on).The procedure was completed successfully without a clinically significant delay.There was no medical intervention, and no adverse consequences were reported with this event.

Brand Name
TPX HANDSWITCH
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22292328
Report Number3015967359-2025-01144
Device Sequence Number8337162
Product Code ERL
UDI-Device Identifier07613327483055
UDI-Public(01)07613327483055(10)23143
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7400-009-000
Device Lot Number23143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown